RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 6, Pages 1286–1288 (Mi dan37080)  

MATHEMATICS

A negative solution to the problem of the convergence in the $L_p^\alpha$ metric ($p\ne2$) of the spectral decomposition of a function in $L_p^\alpha$ with compact support

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (391 kB)

Bibliographic databases:
UDC: 517.948.35+517.512.2
Presented: А. Н. Тихонов
Received: 27.04.1972

Citation: V. A. Il'in, “A negative solution to the problem of the convergence in the $L_p^\alpha$ metric ($p\ne2$) of the spectral decomposition of a function in $L_p^\alpha$ with compact support”, Dokl. Akad. Nauk SSSR, 205:6 (1972), 1286–1288

Citation in format AMSBIB
\Bibitem{Ili72}
\by V.~A.~Il'in
\paper A negative solution to the problem of the convergence in the $L_p^\alpha$ metric ($p\ne2$) of the spectral decomposition of a function in $L_p^\alpha$ with compact support
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 6
\pages 1286--1288
\mathnet{http://mi.mathnet.ru/dan37080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0313647}
\zmath{https://zbmath.org/?q=an:0264.35054}


Linking options:
  • http://mi.mathnet.ru/eng/dan37080
  • http://mi.mathnet.ru/eng/dan/v205/i6/p1286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020